Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Finite extinction time property for a delayed linear problem on a manifold without boundary
Year:2011
Research Areas
  • Equations on partial differentials
Information
Abstract
We prove that the mere presence of a delayed term is able to connect the initial state u0 on a manifold without boundary with the zero state on it and in a finite time even if the dynamics is given by a linear problem.
International
Si
JCR
Si
Title
Discrete And Continuous Dynamical Systems
ISBN
1078-0947
Impact factor JCR
0,986
Impact info
Volume
1(2011)
Journal number
From page
265
To page
271
Month
MAYO
Ranking
Participants
  • Autor: Alfonso Carlos Casal Piga (UPM)
  • Autor: Jesus Ildefonso Díaz Díaz (Depto. Matemática Aplicada, UCM)
  • Autor: José Manuel Vegas Montaner (Depto. Matemática Aplicada, UCM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Modelos Matemáticos no Lineales
  • Departamento: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)